RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 11–20 (Mi mz2158)  

This article is cited in 2 scientific papers (total in 2 papers)

On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics

V. V. Bulatova, Yu. V. Vladimirovb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b Moscow State Institute of Electronics and Mathematics

Full text: PDF file (1110 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 243–250

Bibliographic databases:

UDC: 517.9
Received: 20.12.1993

Citation: V. V. Bulatov, Yu. V. Vladimirov, “On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics”, Mat. Zametki, 55:3 (1994), 11–20; Math. Notes, 55:3 (1994), 243–250

Citation in format AMSBIB
\Bibitem{BulVla94}
\by V.~V.~Bulatov, Yu.~V.~Vladimirov
\paper On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 11--20
\mathnet{http://mi.mathnet.ru/mz2158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296197}
\zmath{https://zbmath.org/?q=an:0829.35095}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 243--250
\crossref{https://doi.org/10.1007/BF02110777}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2158
  • http://mi.mathnet.ru/eng/mz/v55/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:32
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019